CureZone   Log On   Join
Re: please help!
 
Jena Views: 1,144
Published: 17 years ago
 
This is a reply to # 357,025

Re: please help!


Hi there

I've never heard of this antibiotic. The common ones for Acne are minocyclin, tetracyclin, erythromycin, doxycyclin, and others with similar names. Are you sure of the spelling?

It's been shown recently that long-term Antibiotic therapy for Acne increases the risk of viral respiratory infections. As you probably know, there are other common problems such as candida overgrowth. I don't know what you're taking so I'm not sure about the specific side-effect profile of your antibiotic. Many of the commonly used ones have little in the way of 'serious' side-effects, but that's not to say that you're not compromising the function of your body in any way by taking them for a long time. I guess you have to weigh up the pros and cons, and that's obviously what you're trying to do.

I've been on long Antibiotic courses before, and I'd like to avoid it in the future if possible. I'm sure others on this website will have lots of info about alternative treatments for acne.

Good luck :)

Jen

p.s. The literature will say there's no proven link between diet and acne. I've radically changed my diet over the last year for a completely different reason, and Acne which I have had since I was 12 has disappeared for the first time. A pleasant side-effect!


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.141 sec, (1)